# SDR ASAA2018061975110

- Difficulty date: June 17, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 43,409 hours, 12,948 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702030
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY AT THE R2 DOOR FAILED A CHECK.  ACFT GROUNDED.  REMOVED AND REPLACED BATTERY AND POWER SUPPLY IAW AMM 33-51-06-960-805, AND 33-51-06-960-806, OPS CHECKED GOOD IAW AMM 33-51-06-960-805, STEP 5E.4 A-C.
